Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kulikovskii Andrey Gennadievich
(recent publications)
| by years | scientific publications | by types |



   2021
1. A. P. Chugainova, A. G. Kulikovskii, “Shock waves in an incompressible anisotropic elastoplastic medium with hardening and their structures”, Appl. Math. Comput., 401 (2021), 126077 , 11 pp.  mathnet  crossref  isi  scopus;
2. A. G. Kulikovskii, A. P. Chugainova, “Discontinuity structures of equation solutionsdescribing longitudinal-torsional waves in elastic rods”, Doklady RAN. Fiz. Tekhn. Nauki, 497:1 (2021), 49–52  mathnet  crossref  elib

   2020
3. A. P. Chugainova, A. G. Kulikovskii, “Longitudinal and torsional shock waves in anisotropic elastic cylinders”, Z. Angew. Math. Phys., 71:1 (2020), 17 , 15 pp.  mathnet  crossref  mathscinet  zmath  isi  scopus;  zmath
4. Izbrannye voprosy matematiki i mekhaniki, Sbornik statei. K 70-letiyu so dnya rozhdeniya akademika Valeriya Vasilevicha Kozlova, Trudy MIAN, 310, ed. D. V. Treschev, S. V. Bolotin, A. G. Kulikovskii, I. A. Taimanov, MIAN, M., 2020 , 341 pp.  mathnet
5. A. G. Kulikovskii, A. P. Chugainova, “Simple One-Dimensional Waves in an Incompressible Anisotropic Elastoplastic Medium with Hardening”, Proc. Steklov Inst. Math., 310 (2020), 175–184  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
6. A. G. Kulikovskii, A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “On the Structure Stability of a Neutrally Stable Shock Wave in a Gas and on Spontaneous Emission of Perturbations”, J. Exp. Theor. Phys., 131:3 (2020), 481–495  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2019
7. A. G. Kulikovskii, A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spontaneously radiating shock waves”, Doklady Physics, 64:7 (2019), 293–296  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)
8. Kulikovskii A.G., Kulikovskii N.A., Paschenko N.T., “Razvitie vozmuschenii poverkhnosti tangentsialnogo razryva mezhdu neodnorodnymi potokami idealnoi neszhimaemoi zhidkosti”, Prikladnaya mekhanika i tekhnicheskaya fizika, 60:2(354) (2019), 32-46  mathnet  crossref  mathscinet  zmath  isi  elib
9. A. G. Kulikovskii, “Matematicheskie modeli mekhaniki”, Matematicheskaya sostavlyayuschaya, 2-e izd., rassh. i dop., eds. N. N. Andreev, S. P. Konovalov, N. M. Panyunin, Matematicheskie etyudy, M., 2019, 28 https://book.etudes.ru/toc/mechanics/

   2018
10. Sovremennye problemy i metody mekhaniki, Sbornik statei. K 110-letiyu so dnya rozhdeniya akademika Leonida Ivanovicha Sedova, Trudy MIAN, 300, ed. A. G. Kulikovskii, A. T. Ilichev, A. P. Chugainova, MAIK Nauka/Interperiodika, M., 2018 , 239 pp.  mathnet
11. A. G. Kulikovskii, E. I. Sveshnikova, “Problem of the Motion of an Elastic Medium Formed at the Solidification Front”, Proc. Steklov Inst. Math., 300 (2018), 86–99  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
12. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Anisotropic Cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
13. A. G. Kulikovskii, “Note on the Nature of Spontaneously Radiating Shock Waves”, Dokl. Math., 63:8 (2018), 334–336  mathnet  crossref  crossref  isi  elib  scopus (cited: 3)

   2017
14. A. G. Kulikovskii, E. I. Sveshnikova, “Fronty obrazovaniya nelineinoi uprugoi sredy iz sredy bez kasatelnykh napryazhenii”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2017, no. 3, 48–54  mathnet (cited: 1)  isi
15. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496 , 525 pp.  mathnet  crossref  mathscinet  isi (cited: 12)  scopus (cited: 12)
16. A. G. Kulikovskii, “Evolution of perturbations on a steady weakly inhomogeneous background. Complex Hamiltonian equations”, J. Appl. Math. Mech., 81:1 (2017), 1–10  mathnet  crossref  mathscinet  mathscinet  isi  elib  elib  scopus (cited: 1)
17. A. G. Kulikovskii, A. P. Chugainova, “Long nonlinear waves in anisotropic cylinders”, Comput. Math. Math. Phys., 57:7 (2017), 1194–1200  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 2)

   2016
18. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 6)
19. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus (cited: 9)
20. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 3)
21. A. G. Kulikovskii, “Remarks on the paper by Sh. A. Mukhamediev, E. I. Ryzhak,and S. V. Sinyukhina “Stability of a two-layer system ofinhomogeneous heavy barotropic fluids”, J. Appl. Math. Mech.: 2016, Vol. 80, No. 3, pp. 264–270”, J. Appl. Math. Mech., 80:3 (2016), 271–272  mathnet  crossref  mathscinet  isi  elib  elib  scopus

   2015
22. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Elastoplastic Media with the Structure Defined by the Stress Relaxation Process”, Proc. Steklov Inst. Math., 289 (2015), 167–182  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
23. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Russian Math. Surveys, 70:3 (2015), 561–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
24. A. G. Kulikovskii, A. P. Chugainova, “Struktura uprugoplasticheskikh udarnykh voln”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, Kazan, 20–24 avgusta 2015 g., Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2015, 2173–2174  elib
25. A. G. Kulikovskii, E. I. Sveshnikova, “Anisotropic elastic medium formation in a compression front of particles flow”, J. Appl. Math. Mech., 79:6 (2015), 521–530  mathnet  crossref  isi  elib  elib  scopus (cited: 2)

   2014
26. V. B. Demidovich, V. P. Dymnikov, G. M. Kobel'kov, V. V. Kozlov, A. G. Kulikovskii, V. A. Sadovnichii, V. M. Tikhomirov, E. E. Tyrtyshnikov, V. N. Chubarikov, M. È. Èglit, “Nikolai Sergeevich Bakhvalov (on his 80th birthday)”, Russian Math. Surveys, 69:3 (2014), 579–582  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2013
27. A. G. Kulikovskii, N. T. Pashchenko, “Stability of a Flame Front in a Divergent Flow”, Proc. Steklov Inst. Math., 281 (2013), 49–61  mathnet  crossref  crossref  mathscinet  isi  elib
28. “The overturning of Riemann waves in elastoplastic media with hardening”, J. Appl. Math. Mech., 77:4 (2013), 350–359  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 5)

   2012
29. A. G. Kulikovskii, N. V. Pogorelov, A. Yu. Semenov, Matematicheskie voprosy chislennogo resheniya giperbolicheskikh sistem uravnenii, izd. 2-e, ispravl. i dop., Fizmatlit, M., 2012 , 656 pp.  mathscinet

   2011
30. A. G. Kulikovskii, “Multi-parameter fronts of strong discontinuities in continuum mechanics”, J. Appl. Math. Mech., 75:4 (2011), 378–389  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 5)
31. A. G. Kulikovskii, E. I. Sveshnikova, “Near-resonace transverse oscillations in an elastic layer. Steady-state solutions”, J. Appl. Math. Mech., 75:1 (2011), 19–26  crossref  mathscinet  isi  elib  scopus

   2010
32. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii, Lekts. kursy NOTs, 16, MIAN, M., 2010 , 122 pp.  mathnet  mathnet (cited: 3)  crossref  zmath  elib
33. A. G. Kulikovskii, A. P. Chugainova, “O statsionarnoi strukture udarnykh voln v uprugikh sredakh i dielektrikakh”, ZhETF, 137:5 (2010), 973–985  elib (cited: 5)
34. A. G. Kulikovskii, A. P. Chugainova, “Self-similar asymptotics describing nonlinear waves in elastic media with dispersion and dissipation”, Comput. Math. Math. Phys., 50:12 (2010), 2145–2156  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 4)
35. A. G. Kulikovskii, N. T. Pashchenko, “The effect of a small background inhomogeneity on the asymptotic properties of linear perturbations”, J. Appl. Math. Mech., 74:2 (2010), 127–134  crossref  mathscinet  zmath  isi  elib  elib  scopus
36. A. G. Kulikovskii, E. I. Sveshnikova, “Transmission of oscillations through a layer of a nonlinear elastic medium”, Acoustical Physics, 56:6 (2010), 893–903  crossref  adsnasa  isi


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021